Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Mad families of vector subspaces and the smallest nonmeager set of reals

Tom 163 / 2021

Iian B. Smythe Colloquium Mathematicum 163 (2021), 15-22 MSC: Primary 03E17; Secondary 15A03. DOI: 10.4064/cm8044-12-2019 Opublikowany online: 20 May 2020

Streszczenie

We show that a parametrized $\diamondsuit $ principle, corresponding to the uniformity of the meager ideal, implies that the minimum cardinality of an infinite maximal almost disjoint family of block subspaces in a countable vector space is $\aleph _1$. Consequently, this cardinal invariant is $\aleph _1$ in the Miller model. This verifies a conjecture of the author from his previous article Madness in vector spaces (J. Symbolic Logic, 2019).

Autorzy

  • Iian B. SmytheDepartment of Mathematics
    Rutgers University – New Brunswick
    110 Frelinghuysen Road
    Piscataway, NJ 08854, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek